Side effects of lupus medications

https://www.carenity.us/static/themes-v3/default/images/us/header/lupus.jpg

Patients Lupus

4 replies

28 views

Topic of the discussion


Posted on

Has anyone experience hair loss and dry eyes while taking Plaquenil? My hair becomes thinning and easy to fall out. My eyes are also sensitive to the sunlight. Give me some tips to deal with them, please. I would appreciate your answers. Thank you so much

Beginning of the discussion - 3/6/19

Side effects of lupus medications

Posted on

I also experienced hair loss and dry eyes while taking this med. My doctor had to adjust the dosage, he also gave me Lupufree and Biotin supplements to take.  If you get anxious while taking it, you should talk with your doctor soon.

Side effects of lupus medications

Posted on

@eleanee yes, unforunatley hair thinning is a common side effect of not only lupus, but also medications like Plaquenil.

@emmifow recommended great the biotin supplements. In addition I would recommend organic collagen (make sure it is from a reputable supplier) and also using organic hair products and if you use shampoo, there are also some with biotin infused.

Some people I know also have used some hair regrowth treatments like Nioxin, but speak to your doctor.

Side effects of lupus medications

Posted on

@emmifow thank you, I've heard about Bitotin many times. I'll ask my doctor about this supplement as well as Lupufree. 

Side effects of lupus medications

Posted on

@jasmine1092 thank you so much. Can you recommend to me some brands of shampoo?